Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/21771
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Roman-Flores, H. | - |
dc.contributor.author | Chalco-Cano, Y. | - |
dc.contributor.author | Silva, Geraldo Nunes | - |
dc.contributor.author | Kupka, Jiri | - |
dc.date.accessioned | 2014-05-20T14:01:41Z | - |
dc.date.accessioned | 2016-10-25T17:08:43Z | - |
dc.date.available | 2014-05-20T14:01:41Z | - |
dc.date.available | 2016-10-25T17:08:43Z | - |
dc.date.issued | 2011-11-01 | - |
dc.identifier | http://dx.doi.org/10.1016/j.chaos.2011.08.004 | - |
dc.identifier.citation | Chaos Solitons & Fractals. Oxford: Pergamon-Elsevier B.V. Ltd, v. 44, n. 11, p. 990-994, 2011. | - |
dc.identifier.issn | 0960-0779 | - |
dc.identifier.uri | http://hdl.handle.net/11449/21771 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/21771 | - |
dc.description.abstract | Let (X,d) be a compact metric space and f: X -> X a continuous function. Consider the hyperspace (K(X), H) of all nonempty compact subsets of X endowed with the Hausdorff metric induced by d, and let (T(X), d(infinity)) be the metric space of all nonempty compact fuzzy set on X equipped with the supremum metric d(infinity) which is calculated as the supremum of the Hausdorff distances of the corresponding level sets. If (f) over bar is the natural extension off to (K(X), H) and f is the Zadeh's extension of f to (F(X), d(infinity)), then the aim of this paper is to study the dynamics of (f) over bar and (f) over cap when! is turbulent (erratic, respectively). (C) 2011 Elsevier Ltd. All rights reserved. | en |
dc.description.sponsorship | Conicyt-Chile through Fondecyt | - |
dc.description.sponsorship | Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) | - |
dc.description.sponsorship | Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) | - |
dc.description.sponsorship | Ministry of Education of the Czech Republic | - |
dc.format.extent | 990-994 | - |
dc.language.iso | eng | - |
dc.publisher | Pergamon-Elsevier B.V. Ltd | - |
dc.source | Web of Science | - |
dc.title | On turbulent, erratic and other dynamical properties of Zadeh's extensions | en |
dc.type | outro | - |
dc.contributor.institution | Univ Tarapaca | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.contributor.institution | Univ Ostrava | - |
dc.description.affiliation | Univ Tarapaca, Inst Alta Invest, Arica, Chile | - |
dc.description.affiliation | Univ Estadual Paulista, Dept Ciência Computacao & Estat, Sao Jose do Rio Preto, SP, Brazil | - |
dc.description.affiliation | Univ Ostrava, Inst Res & Applicat Fuzzy Modeling, Ostrava 70133, Czech Republic | - |
dc.description.affiliationUnesp | Univ Estadual Paulista, Dept Ciência Computacao & Estat, Sao Jose do Rio Preto, SP, Brazil | - |
dc.description.sponsorshipId | Conicyt-Chile through Fondecyt: 1080438 | - |
dc.description.sponsorshipId | FAPESP: 09/18643-0 | - |
dc.description.sponsorshipId | CNPq: 305418/2009-2 | - |
dc.description.sponsorshipId | Ministry of Education of the Czech Republic: MSM 6198898701 | - |
dc.identifier.doi | 10.1016/j.chaos.2011.08.004 | - |
dc.identifier.wos | WOS:000297494400011 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Chaos Solitons & Fractals | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.